# SDR FDEA202508201516

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 6,372 hours, 3,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 497235
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT FOUND EMERGENCY LIGHTS WILL NOT  TURN ON       REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK  PER AMM. A/C OK FOR SERVICE.
